# SDR UIEA01049

- Difficulty date: April 26, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B042501
- Condition: Chafed
- Location: Fuselage
- Part time: 100,709 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LOWER FORWARD CARGO COMPARTMENT DOOR CUT OUT, FOUND FUSELAGE SKIN CHAFFED IN TWO AREAS AT THE AFT LOWER CORNER BETWEEN STRINGER 38/39R.  POLISHED SKIN, HFEC INSPECTED, NO CRACKS.  FABRICATED REPAIR DOUBLERS.  INSTALLED PER STANDARD PRACTICES IAW SRM 51-30.  (M)
